# SDR EBTR20120712006

- Difficulty date: July 9, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N401GS
- Make and model: Cessna 401A
- Aircraft serial: 401A0063
- Aircraft time: 12,032 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 50000084
- Condition: Broken
- Location: Te Flap
- Part time: 12,032 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: Z, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH PILOT SELECTED FULL FLAPS, HEARD LOUD POP AIRCRAFT WANTED TO ROLL RIGHT.  CORRECTED WITH AILERON, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENCE.  INSPECTED AIRCRAFT FOUND THAT A FLOOR PANEL CLIP NUT HAD BECOME CAUGHT IN FLAP DRIVE GEAR/CHAIN CAUSING INCREASED TENSION ON CABLE CAUSING IT TO SNAP.  REPLACED CABLE WITH NEW AND RIGGED FLAPS.
